Homotopy type of mapping tracks
Compositio Mathematica, Tome 22 (1970) no. 3, pp. 261-264
Cet article a éte moissonné depuis la source Numdam
@article{CM_1970__22_3_261_0,
author = {Croom, F. H.},
title = {Homotopy type of mapping tracks},
journal = {Compositio Mathematica},
pages = {261--264},
year = {1970},
publisher = {Wolters-Noordhoff Publishing},
volume = {22},
number = {3},
mrnumber = {278302},
zbl = {0198.56202},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1970__22_3_261_0/}
}
Croom, F. H. Homotopy type of mapping tracks. Compositio Mathematica, Tome 22 (1970) no. 3, pp. 261-264. http://geodesic.mathdoc.fr/item/CM_1970__22_3_261_0/